# SDR GTIA040583

- Difficulty date: June 18, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - AFT AIRSTAIRS EMERGENCY LIGHT OUT, CENTER.  REINSTALLED MISSING SCREW FROM LIGHT.  OPS CHECK NORMAL.  (M)
